# SDR DALA1215340939

- Difficulty date: March 9, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 60,235 hours, 45,606 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 30 AND AFT IN THE CABIN WEREINOPERATIVE.  MAINTENANCE REPAIRED THE WIRING BETWEEN ROWS 30-31 AND FUNCTIONALLY CHECKED THE SYSTEM.
